On the global regularity for a 3D Boussinesq model without thermal diffusion

  • Weinan WangEmail author


In a recent paper (Ye in Z Angew Math Phys 68:83, 2017), Ye proved the global persistence of regularity for a 3D Boussinesq model in \(H^{s}({\mathbb {R}}^3) \times H^{s}({\mathbb {R}}^3)\) with \(s>5/2\). In this paper, we show that the global persistence and uniqueness still hold when \(s>3/2\).


Boussinesq model Global regularity 

Mathematics Subject Classification

35Q35 35B65 76W05 



The author was supported in part by the NSF Grant DMS-1907992.


  1. 1.
    Adhikari, D., Cao, C., Wu, J.: Global regularity results for the 2D Boussinesq equations with partial dissipation. J. Differ. Equ. 260(2), 1893–1917 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Chae, D.: Global regularity for a model Navier–Stokes equations on \({\mathbb{R}}^{3}\). Analysis 35(3), 195–200 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chae, D.: Global regularity for the 2D Boussinesq equations with partial viscosity terms. Adv. Math. 203(2), 497–513 (2006)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Cao, C., Wu, J.: Global regularity for the two-dimensional anisotropic Boussinesq equations with vertical dissipation. Arch. Ration. Mech. Anal. 208(3), 985–1004 (2013)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Hmidi, T., Keraani, S.: On the global well-posedness of the Boussinesq system with zero viscosity. Indiana Univ. Math. J. 58(4), 1591–1618 (2009)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Hou, T.Y., Li, C.: Global well-posedness of the viscous Boussinesq equations. Discrete Contin. Dyn. Syst. 12(1), 1–12 (2005)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Hu, W., Wang, Y., Wu, J., Xiao, B., Yuan, J.: Partially dissipative 2D Boussinesq equations with Navier type boundary conditions. Physica D 376–377, 39–48 (2018)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kato, T., Ponce, G.: Commutator estimates and the Euler and Navier–Stokes equations. Commun. Pure Appl. Math. 41(7), 891–907 (1988)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kukavica, I., Wang, W.: Global Sobolev persistence for the fractional Boussinesq equations with zero diffusivity. Pure Appl. Funct. Anal. (to appear) Google Scholar
  10. 10.
    Kukavica, I., Wang, W.: Long time behavior of solutions to the 2D Boussinesq equations zero diffusivity. J. Dyn. Differ. Equ. (to appear) Google Scholar
  11. 11.
    Kukavica, I., Wang, F., Ziane, M.: Persistence of regularity for solutions of the Boussinesq equations in Sobolev spaces. Adv. Differ. Equ. 21(1/2), 85–108 (2016)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Lai, M.-J., Pan, R., Zhao, K.: Initial boundary value problem for two-dimensional viscous Boussinesq equations. Arch. Ration. Mech. Anal. 199(3), 739–760 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Sohr, H., von Wahl, W.: On the regularity of the pressure of weak solutions of Navier–Stokes equations. Arch. Math. (Basel) 46(5), 428–439 (1986)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Temam, R.: Infinite-Dimensional Dynamical Systems in Mechanics and Physics. Applied Mathematical Sciences, vol. 68, 2nd edn. Springer, New York (1997)CrossRefGoogle Scholar
  15. 15.
    Wang, W.: On the global stability of large solutions for the Boussinesq equations with Navier boundary conditions (submitted) Google Scholar
  16. 16.
    Wang, W., Yue, H.: Almost sure existence of global weak solutions to the Boussinesq equations (submitted) Google Scholar
  17. 17.
    Ye, Z.: Global regularity for a 3D Boussinesq model without thermal diffusion. Z. Angew. Math. Phys. 68, 83 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Southern CaliforniaLos AngelesUSA

Personalised recommendations